| Model Number |
IPN048872 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the balloon did not inflate properly".At the time of this report, the customer has not returned our multiple requests for additional information.If further information is received, the complaint file will be updated.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.